1 doctor weighed in:

Does being in the sunlight cause a reaction with edecrin (ethacrynic acid)?

1 doctor weighed in
Dr. Jeremy Gitomer
Internal Medicine - Nephrology & Dialysis

In brief: Not usually

Edecrin is the only loop diuretic that is not sulfa based ( lasix, (furosemide) bumex, torsemide, ).
The sulfa based drugs can cause a red rash in sunlight. Edecrin typically does not have this reaction in the sun. Beware of long term exposure since the drug is more associated with hearing loss than the other drugs in its class.

In brief: Not usually

Edecrin is the only loop diuretic that is not sulfa based ( lasix, (furosemide) bumex, torsemide, ).
The sulfa based drugs can cause a red rash in sunlight. Edecrin typically does not have this reaction in the sun. Beware of long term exposure since the drug is more associated with hearing loss than the other drugs in its class.
Dr. Jeremy Gitomer
Dr. Jeremy Gitomer
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
11 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors